Results: 1-25 | 26-50 | 51-60
Results: 1-25/60

Authors: Besche, HU Eick, B O'Brien, EA
Citation: Hu. Besche et al., The groups of order at most 2000, EL RES A AM, 7, 2001, pp. 1-4

Authors: Fogarty, J
Citation: J. Fogarty, On Noether's bound for polynomial invariants of a finite group, EL RES A AM, 7, 2001, pp. 5-7

Authors: Scott, S
Citation: S. Scott, Relative zeta determinants and the geometry of the determinant line bundle, EL RES A AM, 7, 2001, pp. 8-16

Authors: Kaloshin, VY Hunt, BR
Citation: Vy. Kaloshin et Br. Hunt, A stretched exponential bound on the rate of growth of the number of periodic points for prevalent diffeomorphisms I, EL RES A AM, 7, 2001, pp. 17-27

Authors: Kaloshin, VY Hunt, BR
Citation: Vy. Kaloshin et Br. Hunt, A stretched exponential bound on the rate of growth of the number of periodic points for prevalent diffeomorphisms II, EL RES A AM, 7, 2001, pp. 28-36

Authors: Balaji, V Biswas, I Nagaraj, DS
Citation: V. Balaji et al., Principal bundles with parabolic structure, EL RES A AM, 7, 2001, pp. 37-44

Authors: Lauter, R Nistor, V
Citation: R. Lauter et V. Nistor, On spectra of geometric operators on open manifolds and differentiable groupoids, EL RES A AM, 7, 2001, pp. 45-53

Authors: Doty, S Giaquinto, A
Citation: S. Doty et A. Giaquinto, Generators and relations for Schur algebras, EL RES A AM, 7, 2001, pp. 54-62

Authors: Ol'Shanskii, AY Sapir, MV
Citation: Ay. Ol'Shanskii et Mv. Sapir, Non-amenable finitely presented torsion-by-cyclic groups, EL RES A AM, 7, 2001, pp. 63-71

Authors: Pedregal, P
Citation: P. Pedregal, Fully explicit quasiconvexification of the mean-square deviation of the gradient of the state in optimal design, EL RES A AM, 7, 2001, pp. 72-78

Authors: Krat, SA
Citation: Sa. Krat, On pairs of metrics invariant under a cocompact action of a group, EL RES A AM, 7, 2001, pp. 79-86

Authors: Laptev, GG
Citation: Gg. Laptev, Some nonexistence results for higher-order evolution inequalities in cone-like domains, EL RES A AM, 7, 2001, pp. 87-93

Authors: Adem, A Smith, JH
Citation: A. Adem et Jh. Smith, On spaces with periodic cohomology, EL RES A AM, 6, 2000, pp. 1-6

Authors: Kirillov, AA
Citation: Aa. Kirillov, Family algebras, EL RES A AM, 6, 2000, pp. 7-20

Authors: Bullett, SR Harvey, WJ
Citation: Sr. Bullett et Wj. Harvey, Mating quadratic maps with Kleinian groups via quasiconformal surgery, EL RES A AM, 6, 2000, pp. 21-30

Authors: Calegari, D
Citation: D. Calegari, Geometry and topology of R-covered foliations, EL RES A AM, 6, 2000, pp. 31-39

Authors: Giambruno, A Zaicev, M
Citation: A. Giambruno et M. Zaicev, Minimal varieties of algebras of exponential growth, EL RES A AM, 6, 2000, pp. 40-44

Authors: Hutchings, M Morgan, F Ritore, M Ros, A
Citation: M. Hutchings et al., Proof of the double bubble conjecture, EL RES A AM, 6, 2000, pp. 45-49

Authors: Grishin, AV
Citation: Av. Grishin, On non-spechtianness of the variety of associative rings that satisfy the identity x(32)=0, EL RES A AM, 6, 2000, pp. 50-51

Authors: Smith, B Weinstein, G
Citation: B. Smith et G. Weinstein, On the connectedness of the space of initial data for the Einstein equations, EL RES A AM, 6, 2000, pp. 52-63

Authors: Afraimovich, V Chazottes, JR Saussol, B
Citation: V. Afraimovich et al., Local dimensions for Poincare recurrences, EL RES A AM, 6, 2000, pp. 64-74

Authors: Stuart, DMA
Citation: Dma. Stuart, Solitons on pseudo-Riemannian manifolds: Stability and motion, EL RES A AM, 6, 2000, pp. 75-89

Authors: Kunzer, M
Citation: M. Kunzer, A one-box-shift morphism between Specht modules, EL RES A AM, 6, 2000, pp. 90-94

Authors: Kamber, FW Michor, PW
Citation: Fw. Kamber et Pw. Michor, The flow completion of a manifold with vector field, EL RES A AM, 6, 2000, pp. 95-97

Authors: Matveev, VS Topalov, PJ
Citation: Vs. Matveev et Pj. Topalov, Metric with ergodic geodesic flow is completely determined by unparameterized geodesics, EL RES A AM, 6, 2000, pp. 98-104
Risultati: 1-25 | 26-50 | 51-60